# SDR 99ZZZX1006

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5079E
- Make and model: Beech 65
- Aircraft serial: LF52
- System (JASC): 5540 · Rudder Structure
- Part: Rivets
- Part number: 506300000200
- Condition: Loose
- Location: Torque Tube
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL RIVETS HOLDING TORQUE TUBE, PN 50-630000-126, TO FITTING, PN 50-600016, AND FITTING, PN 50-600017, HAVE SHEARED OFF.  UNKNOWN REASONS.  UNDER NORMAL USE CONDITIONS.
